# SDR CALA2013120993534

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 70,310 hours, 10,063 cycles
- Engine: Pwa PW40903
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clamp
- Condition: Broken
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RETRACT ACTUATOR HAS ONE CLAMP BROKEN.
